VOL. 69 · NO. 3 | 2017
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 69 (3), (2017)
No abstract available
Articles
Eduardo González, Hiroshi Iritani
Tohoku Math. J. (2) 69 (3), 327-368, (2017) DOI: 10.2748/tmj/1505181621
KEYWORDS: Lagrangian torus fibres, potential functions, holomorphic discs, mirror symmetry, Jacobian ring, 53D45, 53D12, 53D37
Kōta Yoshioka
Tohoku Math. J. (2) 69 (3), 369-382, (2017) DOI: 10.2748/tmj/1505181622
KEYWORDS: Enriques surfaces, stable sheaves, 14D20
Kwok-Pun Ho
Tohoku Math. J. (2) 69 (3), 383-413, (2017) DOI: 10.2748/tmj/1505181623
KEYWORDS: atomic decomposition, weight, Hardy spaces, Littlewood-Paley theory, maximal functions, variable exponent analysis, vector-valued maximal inequalities, 42B30, 42B25, 42B35, 46E30
Masataka Tomari, Tadashi Tomaru
Tohoku Math. J. (2) 69 (3), 415-430, (2017) DOI: 10.2748/tmj/1505181624
KEYWORDS: surface singularities, maximal ideal cycles, fundamental cycles, 32S25, 32S10, 14D06
Katsuhisa Furukawa, Atsushi Ito
Tohoku Math. J. (2) 69 (3), 431-454, (2017) DOI: 10.2748/tmj/1505181625
KEYWORDS: gauss map, toric variety, Cayley sum, 14M25, 14N05
Tadahiro Oh, Oana Pocovnicu
Tohoku Math. J. (2) 69 (3), 455-481, (2017) DOI: 10.2748/tmj/1505181626
KEYWORDS: Nonlinear wave equation, probabilistic well-posedness, almost sure global existence, finite speed of propagation, 35L05, 35L71
Back to Top